# SDR GTIA2020112635474

- Difficulty date: November 25, 2020
- Submitted: November 26, 2020
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 9,360 hours, 3,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 AND L2 PAX DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED R2 AND L2 PAX DOOR ASSIST BOTTLES TO PROPER PRESSURE, IAW AMM 52-10-00, NO LEAKS NOTED AT THIS TIME.
